# SDR REXA2016062701338

- Difficulty date: June 27, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 504-536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK NR 6 HAS CORROSION BS  504, 521 AND 536.  REMOVED AND REPLACED THE SEAT TRACK IAW REO 601R-53-00-485.
